Not sure what is going on?

by Deanne
(Moffat, Co.)

I am 45 and have very bad cramps and PMS each month. A friend bought me a pump tube of restored Balance PMS Cream with Natural Progesterone. 2 1/8 pumps a day morning and evening.

My Breast hurt real bad while I am using the cream. On edge more than normal way before my period. I do not feel my best on this but thought I would keep using and now it is the begining of the 3rd month and I am getting very dizzy and feel like vomiting when I lay down, feeling comes and goes. Do not feel very well and just wandering if these are side effects? Thank You.

Comments for Not sure what is going on?

Click here to add your own comments

Dec 30, 2010
Not sure what is going on?
by: Wray

Hi Deanne You should have been warned of the symptoms of Oestrogen Dominance which can occur when first using progesterone. Please read through this web page we have, it explains what's happening and why. I recommend 100-200mg/day progesterone, you are only getting about 20-40mg/day. This is one of the reasons the adverse symptoms are continuing, it really is essential to make progesterone the dominant hormone. This will only occur if enough is used. Take care Wray

Apr 05, 2011
Thank You..... your web page was helpful
by: Anonymous

Thank you for the information. It was very helpful. Along with the problems I had as well as the fact that my blood pressure got very high the doctor felt it would be best to go off the Natural Progesterone. I can see clear now that I was not getting enough. I do plan to use in the future because It helped so much with the PMS. Next time I will know what to expect and how to deal with it. The dizzy feeling was the worst.
Thanks so much.
Deanne

Apr 29, 2011
Thank You..... your web page was helpful
by: Wray

Hi Deanne I'm glad the info was of help. It's such a pity no one is warned about the oestrogen dominance, it can be severe if not enough progesterone is used. I should have given you this page we have on How to use progesterone cream. It gives amounts and when and why to use it. Take care Wray

Jun 19, 2014
Restored Balance is now MenoBalance
by: brenda

Hi, I saw this post and wanted to mention that the product is now labeled under MenoBalance at http://www.menobalance.com

The other woman is correct that it can take a little time for your body to get used to the progesterone cream but I am sure you have noticed by now that it was worth the wait. Natural progesterone cream and other natural hormonal products are wonderful without the permanent effects of HRT.

Hope you are well.

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.


Search over 7,500 pages on this site...